BibTeX record journals/jsea/JayHSHKW09

download as .bib file

@article{DBLP:journals/jsea/JayHSHKW09,
  author    = {Graylin Jay and
               Joanne E. Hale and
               Randy K. Smith and
               David P. Hale and
               Nicholas A. Kraft and
               Charles Ward},
  title     = {Cyclomatic Complexity and Lines of Code: Empirical Evidence of a Stable
               Linear Relationship},
  journal   = {{JSEA}},
  volume    = {2},
  number    = {3},
  pages     = {137--143},
  year      = {2009},
  url       = {https://doi.org/10.4236/jsea.2009.23020},
  doi       = {10.4236/jsea.2009.23020},
  timestamp = {Tue, 14 Aug 2018 17:08:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsea/JayHSHKW09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics